# SDR ASAA2023041242819

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 7,141 hours, 2,201 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 8114101
- Part serial: 320322163
- Condition: Inoperative
- Location: E/E Bay, E3-3
- Part time: 7,128 hours, 2,197 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON APU PANEL ILLUMINATED ON GROUND AT THE GATE. GROUNDED - YES.  REPLACED AUX BAT CHARGER, REF B737-9 AMM 24-31-31.
